Kirin Vladimir G.. On the polynomial representation of operators in the n-valued propositional calculus. Glasnik matematičko-fizički i astronomski , ser. 2 vol. 18 , pp. 3–12 [Book Review]

Journal of Symbolic Logic 37 (4):756-756 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272437
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,283
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2016-06-30

Total views
5 ( #1,026,839 of 2,270,138 )

Recent downloads (6 months)
2 ( #577,244 of 2,270,138 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature